# SDR COMA9960698

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 356024310
- Condition: False Warning
- Location: Lt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT 14TH STAGE BLEED AIR DUCT LEAK WARNING.  REPLACED THE LEFT PYLON BLEED AIR LEAK DETECTION LOOP.
